Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What drugs can be taken to stop hair fall due to hair caustic substances ?

Iam 26years old girl suffering from cotinous hair loss for 3 years after using hair caustic substans . scalp hair is healthy now,and ihave done s.testosterone which is normal .Hb normal with good general health and i was treated with Revivogen lotion ,vitamines,with no value . and now i ask about usefull drugs and solving this problem which has abad effect on me
Asked On : Sun, 15 May 2011
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Asmaa
Welcome to HealthcareMagic.
Hair loss could be due to vitamin deficiency , scalp infection or dandruff , hereditary , androgen excess due to hormonal disturbances,stress.I advise you to continue the same treatment.Please let us know if you have seen any improvement over this period of treatment.You can post few details as a comment to this post or feel free to mail me.
Take care.
Answered: Mon, 16 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor